Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2018 | Journal Article | IST-REx-ID: 8420 | OA
Kaloshin, Vadim, and Ke Zhang. “Density of Convex Billiards with Rational Caustics.” Nonlinearity, vol. 31, no. 11, IOP Publishing, 2018, pp. 5214–34, doi:10.1088/1361-6544/aadc12.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8498
Kaloshin, Vadim, and K. Zhang. “Arnold Diffusion for Smooth Convex Systems of Two and a Half Degrees of Freedom.” Nonlinearity, vol. 28, no. 8, IOP Publishing, 2015, pp. 2699–720, doi:10.1088/0951-7715/28/8/2699.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8527
Hunt, Brian R., and Vadim Kaloshin. “How Projections Affect the Dimension Spectrum of Fractal Measures.” Nonlinearity, vol. 10, no. 5, IOP Publishing, 1997, pp. 1031–46, doi:10.1088/0951-7715/10/5/002.
View | DOI
 

Filters and Search Terms

issn=1361-6544

Search

Filter Publications